# SDR CALA2025073107182

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 92,371 hours, 10,824 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARRY OUT GVI OF UPPER RECIRCULATION FAN AND ITS AIR FILTER FOR ANY SIGNS OF DAMAGE OR UNUSUAL SMELL. GVI OF UPPER RECIRCULATION FAN CARRIED OUT WHILE FAN IS OPERATING. NO ELECTRICAL OR UNUSUAL SMELLS NOTED.  RECIRCULATION FAN OPERATES SATISFACTORY. FWD UPPER RECIRCULATION FAN OPERATES SATISFACTORY. AS PRECAUTIONARY, REPLACED UPPER FORWARD RECIRCULATION AIR FILTERS IAW AMM 21-25-02-000-801, OPS CHECK SATISFACTORY.
